| Catalog Number |
340914 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.G.5.Pma / 510(k)#: k150815.G.5.Pma / 510(k)#: k982231.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that there was a labeling issue with bd multi-check cd4 low control.The following information was provided by the initial reporter: multi-check cd4 low control product (#340914 bm0823l) box contains another product, multi-check control (#340911; bm0823n) tube, so complaints are coming in.It's been alleged by one of our distributors and the confirmed qty was 5 boxes.And it needs to confirm whether it's just a correct product (multi-check cd4 low control (#340914; bm0823l)) with mislabeled or other products(multi-check control (#340911; bm0823n) packaged.Also please note that the product¿s expiration period is just a month, so many customers are worried about their testing schedule, especially in the hospitals.
Event or Problem Description
It was reported that there was a labeling issue with bd multi-check cd4 low control.The following information was provided by the initial reporter: multi-check cd4 low control product (#340914 bm0823l) box contains another product, multi-check control (#340911; bm0823n) tube, so complaints are coming in.It's been alleged by one of our distributors and the confirmed q¿ty was 5 boxes.And it needs to confirm whether it's just a correct product (multi-check cd4 low control (#340914; bm0823l)) with mislabeled or other products(multi-check control (#340911; bm0823n) packaged.Also please note that the product¿s expiration period is just a month, so many customers are worried about their testing schedule, especially in the hospitals.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2023-00170 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.H3 other text : see h.10.